Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi people!

Im 17 and suffering from mild to severe persistent acne since i was 13. I have tried everything but nothing seems to help. My entire face is covered by cystic acne that actually hurts a lot. It has caused scars over the years.

My acne is really affecting me psychologicaly. I think im not the same person i used to be pre acne. Anyways

My dermatologist finally prescribed accutane yesterday and i think ill be starting it in a week but that is when my college tests start and i really dont want to ruin my grades. I really need them for when ill be going to university. Plus i have my final exams next month. I really need to study. Do you think accutane will affect the way i prepare for my exams. physically or mentally?

My derm says it wont. But still. Do you think i should wait till my exams are over?

Please help!

Thanks. :)

Share this post


Link to post
Share on other sites

Please, please, please. Do not take Accutane at your age. Your brain and body in general are still going through so many changes. Your acne may very well go away on its own in a few years.

Share this post


Link to post
Share on other sites

you can never know ....accutane has a lot of side effects ....it will be a risk you'll have to take

my first course on accutane i took it 2 weeks before my finals ...it didnt affect me at all ...but i was on a low dose 10 mg a day

but that was me .....yours could be different .....you can either risk it ...or wait for your finals to end and then take it ...its not like its going anywhere

Share this post


Link to post
Share on other sites

Okay so i started accutane the very next day i posted this because that day i got a very painful big zit on my upper lip and my lip swelled upto 4 times its size. I HAD to do something. So yeah im on 20mg a day and am quite happy with the results so far. Its my day 5 today. Most of my pimples have shrunk and dont look so bad now. My skin feels much smoother. Im happy. I didnt expect it to start working this soon!

i didnt have any dry lips yet. My face doesnt oil up as fast as it used to but my lips are not even rough it. Is it wrong?

I had some back and stomach ache on day 3 but that could have been menstrual pain. I hope nothings wrong. Should i talk to my derm about the stomach ache? I havent had any since day 3 though.

No. My acne wont go away with age. Its in my genes. Both of my parents had severe acne when they were young. Now their faces are full of scars (boxcar scars) my derm says if i dont do anything about this now my skin might end up being the same way. :'(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×